| Catalog Number |
123516A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer was only able to remove 5cc of saline from old foley catheter balloon (typically remove 10).Customer attempted to remove foley catheter from urethra however resistance met.Another registered nurse who was present on the home visit also attempted to remove saline from catheter balloon, however unable to extract any more.Customer applied gentle force and removed catheter, balloon slightly inflated.